# SDR QXEA200501559

- Difficulty date: November 22, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 10,143 hours, 10,566 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2309: FLAP POWER CAUTION LIGHT.  RESET PER CHECKLIST AND FLAP POWER CAUTION LIGHT CAME ON AGAIN.  MAINTENANCE FOUND NR 1 HYD QTY DROPPING APPROX 30 PERCENT WHEN NR 1 ENGINE IS STARTED.  BLEED NR 1 HYDRAULIC SYSTEM IAW Q400 AMM 29-10-00, SUBTASK 29-10-00-870-029.  PERFORMED OPERATIONAL TEST OF THE FLAPS IAW Q400 AMM 27-50-00.  OPS CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
